Duke Mathematical Journal

Integrality of Hausel–Letellier–Villegas kernels

Anton Mellit

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that the coefficients of the generating function of Hausel, Letellier, and Rodriguez-Villegas and its recent generalization by Carlsson and Rodriguez-Villegas, which according to various conjectures should compute mixed Hodge numbers of character varieties and moduli spaces of Higgs bundles of curves of genus g with n punctures, are polynomials in q and t with integer coefficients for any g,n0.

Article information

Source
Duke Math. J., Volume 167, Number 17 (2018), 3171-3205.

Dates
Received: 27 October 2016
Revised: 10 May 2018
First available in Project Euclid: 10 October 2018

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1539137165

Digital Object Identifier
doi:10.1215/00127094-2018-0030

Mathematical Reviews number (MathSciNet)
MR3874651

Zentralblatt MATH identifier
07000593

Subjects
Primary: 14H60: Vector bundles on curves and their moduli [See also 14D20, 14F05]
Secondary: 05E05: Symmetric functions and generalizations

Keywords
character varieties Higgs bundles generating functions Hodge polynomials Macdonald polynomials

Citation

Mellit, Anton. Integrality of Hausel–Letellier–Villegas kernels. Duke Math. J. 167 (2018), no. 17, 3171--3205. doi:10.1215/00127094-2018-0030. https://projecteuclid.org/euclid.dmj/1539137165


Export citation

References

  • [1] F. Bergeron and A. M. Garsia, “Science fiction and Macdonald’s polynomials” in Algebraic Methods and $q$-Special Functions (Montréal, QC, 1996), CRM Proc. Lecture Notes 22, Amer. Math. Soc., Providence, 1999, 1–52.
  • [2] F. Bergeron, A. M. Garsia, M. Haiman, and G. Tesler, Identities and positivity conjectures for some remarkable operators in the theory of symmetric functions, Methods Appl. Anal. 6 (1999), 363–420.
  • [3] F. Bergeron and M. Haiman, Tableaux formulas for Macdonald polynomials, Internat. J. Algebra Comput. 23 (2013), 833–852.
  • [4] E. Carlsson and F. Rodriguez-Villegas, Vertex operators and character varieties, Adv. Math. 330 (2018), 38–60.
  • [5] P. Deligne, Théorie de Hodge, II, Inst. Hautes Études Sci. Publ. Math. 40 (1971), 5–57.
  • [6] A. M. Garsia, M. Haiman, and G. Tesler, Explicit plethystic formulas for Macdonald $q,t$-Kostka coefficients, Sém. Lothar. Combin. 42 (1999), no. B42m.
  • [7] A. M. Garsia and A. Mellit, Five-term relation and Macdonald polynomials, preprint, arXiv:1604.08655v1 [math.CO].
  • [8] T. Hausel, E. Letellier, and F. Rodriguez-Villegas, Arithmetic harmonic analysis on character and quiver varieties, Duke Math. J. 160 (2011), 323–400.
  • [9] M. Kontsevich and Y. Soibelman, Cohomological Hall algebra, exponential Hodge structures and motivic Donaldson-Thomas invariants, Commun. Number Theory Phys. 5 (2011), 231–352.
  • [10] I. G. Macdonald, Symmetric Functions and Hall Polynomials, 2nd ed., Oxford Math. Monogr., Oxford Univ. Press, New York, 1995.
  • [11] A. Mellit, Plethystic identities and mixed Hodge structures of character varieties, preprint, arXiv:1603.00193v1 [math.AG].
  • [12] S. Mozgovoy, Solutions of the motivic ADHM recursion formula, Int. Math. Res. Not. IMRN 18 (2012), 4218–4244.